# SDR MALA020364

- Difficulty date: June 25, 2002
- Submitted: June 26, 2002
- Operation: Air carrier
- Aircraft: N427XJ
- Make and model: Saab 340B
- Aircraft serial: 340B427
- System (JASC): 3442 · Weather Radar System
- Part: Connector
- Condition: Dirty
- Location: Wx Radar Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WEATHER RADAR FAILED DURING CRUISE. PAINTED STRAIGHT LINES ON RT SWEEP, NOTHING ON LT SWEEP.  CLEANED CONNECTOR PLUG AT RX/TX AND AT WAVEGUIDE. PERFORMED TEST PER AMM 32-42-00. TEST PASSES.
